Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 149, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2007, 9:43 AM CDT for LeFlore County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2007, 9:43 AM CDT (14:43 UTC)
- Expired
- Jun 20, 2007, 10:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 201443 SVRTSA OKC079-201545- /O.NEW.KTSA.SV.W.0149.070620T1443Z-070620T1545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 943 AM CDT WED JUN 20 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LE FLORE COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 1045 AM CDT * AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR OCTAVIA...MOVING NORTH AT 45 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OCTAVIA... MUSE...BIG CEDAR...HEAVENER AND HOWE. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3450 9491 3451 9463 3492 9444 3497 9472 $$
3 follow-up statements
000 WWUS54 KTSA 201500 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1001 AM CDT WED JUN 20 2007 OKC079-201545- /O.CON.KTSA.SV.W.0149.000000T0000Z-070620T1545Z/ LE FLORE OK- 1001 AM CDT WED JUN 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR CENTRAL LE FLORE COUNTY... AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR BIG CEDAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HODGEN AND HEAVENER. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3463 9484 3457 9459 3492 9444 3491 9468 $$
000 WWUS54 KTSA 201514 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1014 AM CDT WED JUN 20 2007 OKC079-201545- /O.CON.KTSA.SV.W.0149.000000T0000Z-070620T1545Z/ LE FLORE OK- 1014 AM CDT WED JUN 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR LE FLORE COUNTY... AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF HODGEN TO HODGEN TO 11 MILES SOUTHEAST OF HODGEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HEAVENER... HOWE...WISTER AND POTEAU. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3468 9486 3465 9446 3508 9444 3507 9469 $$
000 WWUS54 KTSA 201531 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1032 AM CDT WED JUN 20 2007 OKC079-201545- /O.CON.KTSA.SV.W.0149.000000T0000Z-070620T1545Z/ LE FLORE OK- 1032 AM CDT WED JUN 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR EASTERN LE FLORE COUNTY... AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WISTER TO HOWE TO 10 MILES NORTHEAST OF HEAVENER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISTER... POTEAU...CAMERON...ROCK ISLAND AND SHADY POINT. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3483 9478 3485 9445 3523 9445 3517 9465 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:38 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 20, 5:38 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 538 AM CDT WED JUN 20 2007 .UPDATE... LOOKS LIKE RAIN IS GOING TO LAST A BIT LONGER ACROSS NORTHEAST OKLAHOMA UNDER THE INFLUENCE OF AN MCV JUST SOUTH OF TULSA. HAVE UPDATED FIRST PERIOD POPS TO REFLECT THIS. && .PREV DISCUSSION... /ISSUED 501 AM CDT WED JUN 20 2007/ UPDATE... SENT UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 427 FOR CHOCTAW COUNTY. PREV DISCUSSION... /ISSUED 331 AM CDT WED JUN 20 2007/ DISCUSSION... ONGOING THUNDERSTORM COMPLEX WILL MAKE FOR A TRICKY FORECAST TODAY AND TONIGHT. THE NORTHERN EDGE OF THE COMPLEX HAS SLOWED DOWN SOME...WHILE THE STORMS NEAR THE RED RIVER IN SOUTH CENTRAL OKLAHOMA ARE MOVING A BIT FASTER. LOCAL CONVECTIVE ANALYSIS INDICATES HIGHER INSTABILITY /CAPE VALUES OF 2000 TO 2500 J/KG AT 2AM/ ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE THE ATMOSPHERE WAS NOT WORKED OVER BY EARLIER CONVECTION. EXPECT THE CURRENT LINE OF STORMS TO MOVE A LITTLE FURTHER SOUTHEAST BEFORE FALLING APART. MODELS ALL OVER THE PLACE ON WHAT HAPPENS WITH REMNANTS OF THE MCS...BUT WITH AN MCV AND REMAINING OUTFLOW BOUNDARIES AROUND...ADDITIONAL DEVELOPMENT COULD OCCUR TODAY AND TONIGHT...WITH ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS POSSIBLE. IF SEVERE STORMS DO FORM...LARGE HAIL AND HIGH WINDS WILL BE THE PRIMARY THREATS...THOUGH AN ISOLATED TORNADO MAY BE POSSIBLE NEAR BOUNDARIES WHERE THE SRH CAN BE MAXIMIZED. GFS HINTS AT THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON THURSDAY...WITH THE WRF KEEPING THINGS DRY. HAVE OPTED TO KEEP A MENTION OF STORMS OUT OF THE FORECAST FOR NOW. CONVECTION THURSDAY WILL LIKELY BE TIED TO WHAT HAPPENS TODAY...AND WITHOUT SYNOPTIC FORCING...ANY STORMS THURSDAY WOULD OCCUR FROM LINGERING MCV/OUTFLOW BOUNDARIES. MODELS ARE BRINGING A COLD FRONT THROUGH THE CENTRAL PLAINS ON FRIDAY...BUT THE FRONT LOSES DEFINITION BY THE TIME IT REACHES THE OKLAHOMA/KANSAS STATE LINE FRIDAY NIGHT. THIS FEATURE WILL BEAR WATCHING IN LATER MODEL RUNS. A RIDGE OF MID/UPPER LEVEL HIGH PRESSURE THEN BUILDS OVER THE REGION THROUGH THE WEEKEND...AND MID LEVEL TEMPS CONTINUE TO WARM AS WELL. THIS SHOULD BE ENOUGH TO SUPPRESS STORM DEVELOPMENT AND HAVE KEPT THE FORECAST DRY THROUGH THE EXTENDED. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH MID WEEK...SO HAVE STAYED NEAR GUIDANCE TEMPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 71 90 73 / 60 20 10 10 FSM 91 69 91 70 / 60 20 10 10 MLC 87 68 89 70 / 80 20 10 10 BVO 87 69 90 70 / 20 20 10 10 FYV 89 66 88 67 / 40 20 10 10 BYV 90 66 88 68 / 30 20 10 10 MKO 87 69 89 69 / 80 20 10 10 MIO 89 69 90 70 / 30 20 10 10 F10 87 69 89 70 / 80 20 10 10 HHW 88 71 90 72 / 80 20 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...15 LONG TERM....03
Hazardous weather outlook, Jun 20, 5:00 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT WED JUN 20 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT WED JUN 20 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... A MCS DEVELOPED OVERNIGHT AND MOVED THROUGH A LARGE PART OF OKLAHOMA AND INTO TEXAS. SOUTHEAST OKLAHOMA HAS REMAINED QUIET OVERNIGHT BUT THE BAND OF SHOWERS AND THUNDERSTORMS ARE MOVING INTO THIS AREA WHICH HAS SOME OF THE BEST PRECIPITABLE WATER VALUES...GREATEST INSTABILITY...BUT VERY WEAK UPPER SUPPORT. HEAVY RAIN IS EXPECTED TO CONTINUE DURING THE MORNING HOURS AND COULD PRODUCE ONE TO TWO INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS. RAINFALL IS EXPECTED TO DIMINISH BY LATE MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... QUIET WEATHER IS EXPECTED TO MOVE INTO THE REGION BEHIND THE THUNDERSTORM COMPLEX BY THURSDAY MORNING. AN UPPER RIDGE BECOMES ESTABLISHED OVER THE MOUNTAINS KEEPING THE REGION IN A WEST TO NORTHWEST FLOW AND THUNDERSTORMS WILL BE AT A MINIMUM INTO EARLY NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 20, 4:51 AM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT WED JUN 20 2007
ARZ019-OKZ072-201030-
CRAWFORD AR-SEQUOYAH OK-
451 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 451 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF SHORT...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SHORT...UNIONTOWN...CEDARVILLE...
NATURAL DAM AND FIGURE FIVE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3547 9454 3546 9435 3566 9434 3564 9460Special weather statement, Jun 20, 5:19 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT WED JUN 20 2007
OKZ066-070-201100-
MUSKOGEE OK-OKMULGEE OK-
519 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 519 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BALD HILL...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BALD HILL AND HECTORVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3571 9596 3571 9570 3586 9570 3587 9596Special weather statement, Jun 20, 5:23 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT WED JUN 20 2007
OKZ060-067-201100-
TULSA OK-WAGONER OK-
523 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN WAGONER AND SOUTHEASTERN TULSA
AT 523 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF STONEBLUFF...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...LEONARD...BIXBY...
BROKEN ARROW...STONEBLUFF...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3586 9591 3587 9566 3607 9565 3606 9592Special weather statement, Jun 20, 5:45 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT WED JUN 20 2007
ARZ010-019-201130-
CRAWFORD AR-WASHINGTON AR-
545 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON AND NORTHWESTERN CRAWFORD
AT 545 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF LEE CREEK...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ODELL...WEST FORK...BLACKBURN...
HOGEYE...STRICKLER...MORROW...CLYDE...CANEHILL AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3565 9445 3565 9420 3593 9417 3593 9448Special weather statement, Jun 20, 7:08 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 AM CDT WED JUN 20 2007
OKZ053-201300-
CHOCTAW OK-
708 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 708 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTH OF UNGER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...
GOODLAND...SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...
FALLON...SPEER AND APPLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3391 9592 3379 9567 3414 9514 3414 9584Special weather statement, Jun 20, 9:29 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT WED JUN 20 2007
OKZ076-201530-
LE FLORE OK-
929 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 929 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF WHITESBORO TO 33 MILES
SOUTH OF BIG CEDAR...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...HODGEN...SUMMERFIELD...FANSHAWE AND WISTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3480 9505 3452 9493 3453 9445 3516 9480The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:17 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Jun 19, 7:20 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Jun 19, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 53 min |
| Jun 19, 8:10 PM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| Jun 19, 8:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| Jun 19, 8:50 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 19, 9:21 PM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Jun 19, 9:56 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 49 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Jun 19, 10:13 PM CDT | Special Weather Statement | TSA | Mayes | 47 min |
| Jun 19, 10:19 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jun 19, 10:44 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Jun 19, 11:24 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Jun 19, 11:25 PM CDT | Flash Flood Watch | TSA | Creek, Pawnee, Tulsa, Washington | 5 hr |
| Jun 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 19, 11:36 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Jun 19, 11:58 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 20, 12:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Jun 20, 2:35 AM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Jun 20, 2:39 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee | 66 min |
| Jun 20, 3:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jun 20, 4:44 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 20, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 41 min |
| Jun 20, 5:23 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jun 20, 7:08 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Jun 20, 9:29 AM CDT | Special Weather Statement | TSA | LeFlore | 61 min |
| Jun 20, 4:05 PM CDT | Special Weather Statement | TSA | Choctaw | 55 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.